Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Classical operators on weighted Banach spaces of entire functions


Authors: María J. Beltrán, José Bonet and Carmen Fernández
Journal: Proc. Amer. Math. Soc. 141 (2013), 4293-4303
MSC (2010): Primary 47B38; Secondary 47A16, 46E15
Published electronically: August 9, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study the operators of differentiation and of integration and the Hardy operator on weighted Banach spaces of entire functions. We estimate the norm of the operators, study the spectrum, and analyze when they are surjective, power bounded, hypercyclic, and (uniformly) mean ergodic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47B38, 47A16, 46E15

Retrieve articles in all journals with MSC (2010): 47B38, 47A16, 46E15


Additional Information

María J. Beltrán
Affiliation: Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, E-46071 Valencia, Spain
Address at time of publication: Facultat de Magisteri, Universitat de València, E-46022 València, Spain
Email: mabelme@upv.es, maria.jose.beltran@uv.es

José Bonet
Affiliation: Instituto Universitario de Matemática Pura y Aplicada, Universitat Politècnica de València, E-46071 Valencia, Spain
Email: jbonet@mat.upv.es

Carmen Fernández
Affiliation: Departamento de Análisis Matemático, Universidad de Valencia, E-46100 Burjassot, Spain
Email: carmen.fdez-rosell@uv.es

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11685-0
PII: S 0002-9939(2013)11685-0
Received by editor(s): December 5, 2011
Received by editor(s) in revised form: February 3, 2012
Published electronically: August 9, 2013
Additional Notes: The authors were partially supported by MEC and FEDER Project MTM2010-15200, by GV Project Prometeo/2008/101, by grant F.P.U. AP2008-00604, and by Conselleria d’Educació de la GVA, Project GV/2010/040.
Communicated by: Thomas Schlumprecht
Article copyright: © Copyright 2013 American Mathematical Society